Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Heavy bleeding due to contraceptive pills - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   hi
User :   hello
User :   Nice to meet you. I have a question
Doctor :   Go ahead...
User :   I have been on my period for 11 days now, and its really heavy, and Im passing big clots
User :   could something be wrong
Doctor :   Is it fist time happening?
Doctor :   How many pads are you changingdaily>
Doctor :   Are yoou using any birth control pills?
Doctor :   What is u r age, weight
User :   5-8 pads daily, and Im bleeding through them, and my doctor put me on birth control, but I kept missing days, and I just stopped taking them altogether
User :   23, 165
Doctor :   WHen did u stop taking them
User :   I am irregular though, and I havent had a period since feb, and I was on a pill for 10 days recently to start my period. I stopped taking them, because I missed the days
Doctor :   At this time I suggest u take pill to stop excee blleding
Doctor :   I eed more time to cousel u

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor